zbMATH — the first resource for mathematics

Numerical solution of the minimal surface equation. (English) Zbl 0189.16605

Full Text: DOI
[1] Paul Concus, Numerical solution of the minimal surface equation by block nonlinear successive overrelaxation. (With discussion), Information Processing 68 (Proc. IFIP Congress, Edinburgh, 1968) North-Holland, Amsterdam, 1969, pp. 153 – 158.
[2] Donald Greenspan, On approximating extremals of functionals. I. The method and examples for boundary value problems, ICC Bull. 4 (1965), 99 – 120.
[3] George E. Forsythe and Wolfgang R. Wasow, Finite-difference methods for partial differential equations, Applied Mathematics Series, John Wiley & Sons, Inc., New York-London, 1960. · Zbl 0099.11103
[4] A. M. Winslow, “Numerical solution of the quasi-linear Poisson equation in a nonuniform triangle mesh,”J. Comput. Phys., v. 1, no. 2, 1966-1967.
[5] James M. Ortega and Maxine L. Rockoff, Nonlinear difference equations and Gauss-Seidel type iterative methods, SIAM J. Numer. Anal. 3 (1966), 497 – 513. · Zbl 0276.65030
[6] Samuel Schechter, Iteration methods for nonlinear problems, Trans. Amer. Math. Soc. 104 (1962), 179 – 189. · Zbl 0106.31801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.